Relations d'ordre dans les Banach : quelques applications à l'analyse
Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1978-1979), Talk no. 12, 7 p.
@article{SAF_1978-1979____A11_0,
     author = {Ekeland, I.},
     title = {Relations d'ordre dans les {Banach} : quelques applications \`a l'analyse},
     journal = {S\'eminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")},
     note = {talk:12},
     pages = {1--7},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1978-1979},
     zbl = {0425.46010},
     language = {fr},
     url = {http://www.numdam.org/item/SAF_1978-1979____A11_0/}
}
TY  - JOUR
AU  - Ekeland, I.
TI  - Relations d'ordre dans les Banach : quelques applications à l'analyse
JO  - Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")
N1  - talk:12
PY  - 1978-1979
SP  - 1
EP  - 7
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SAF_1978-1979____A11_0/
LA  - fr
ID  - SAF_1978-1979____A11_0
ER  - 
%0 Journal Article
%A Ekeland, I.
%T Relations d'ordre dans les Banach : quelques applications à l'analyse
%J Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")
%Z talk:12
%D 1978-1979
%P 1-7
%I Ecole Polytechnique, Centre de Mathématiques
%U http://www.numdam.org/item/SAF_1978-1979____A11_0/
%G fr
%F SAF_1978-1979____A11_0
Ekeland, I. Relations d'ordre dans les Banach : quelques applications à l'analyse. Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1978-1979), Talk no. 12, 7 p. http://www.numdam.org/item/SAF_1978-1979____A11_0/

[1] Bishop et Phelps, A proof that all Banach spaces are subreflexive, Bull. A.M.S. 67 (1961) p. 97-98, | MR | Zbl

[2]Browder, Normal solvability for nonlinear mappings into Banach spaces, Bull. A.M.S. 79 (1973) p. 328-350. | Zbl

[3] Brndsted et Rockafellar, On the subdifferentiability of convex functions, Proceedings A.M.S. 16 (1965) p. 605-611. | MR | Zbl

[4] Caristi, Fixed point theorems for mappings satisfying inwardness conditions, Trans. A.M.S. 225 (1976) p. 241-251. | MR | Zbl

[5]Ekeland, On the variationel principle, J. Math. An. Appl. 47 (1974) p. 324-353. | MR | Zbl

[6] Ekeland, The Hopf-Rinow theorem in infinite dimension, J. Diff. Geometry, à paraître en 1979. | Zbl

[7] Ekeland, Non-convex minimization problems, Bull. A.M.S., à paraître en 1978. | Zbl

[8] Ekeland-Lebourg, Generic Frechet-differentiability and perturbed optimization problems in Banach spaces, Trans. A.M.S. 224 (1976) p. 193-216. | MR | Zbl